On the Global Dimension of Some Algebras.

M. Pavaman Murthy; R. Sridharan

Mathematische Zeitschrift (1963)

  • Volume: 81, page 108-111
  • ISSN: 0025-5874; 1432-1823

How to cite


Murthy, M. Pavaman, and Sridharan, R.. "On the Global Dimension of Some Algebras.." Mathematische Zeitschrift 81 (1963): 108-111. <http://eudml.org/doc/170142>.

author = {Murthy, M. Pavaman, Sridharan, R.},
journal = {Mathematische Zeitschrift},
keywords = {rings, modules, fields},
pages = {108-111},
title = {On the Global Dimension of Some Algebras.},
url = {http://eudml.org/doc/170142},
volume = {81},
year = {1963},

AU - Murthy, M. Pavaman
AU - Sridharan, R.
TI - On the Global Dimension of Some Algebras.
JO - Mathematische Zeitschrift
PY - 1963
VL - 81
SP - 108
EP - 111
KW - rings, modules, fields
UR - http://eudml.org/doc/170142
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.